# SDR UPS00832364

- Difficulty date: April 18, 2000
- Submitted: April 21, 2000
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Smoke
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A, SMOKE IN COCKPIT WITH FUMES BEING SMELLED.  SMOKE CAME FROM CO -PILOTS SIDE TO RIGHT OF SEAT AND BELOW WINDOW.  ALSO, NOTICE BY F/E''S WORK TABLE LIGHT.  CB POPPED IN BACK, DIVERTED TO MSP IMMEDIATLELY.  REMOVED ALL ACCESS PNLS FROM F/O''S KICK PANEL AFT TO C/B PANELS AND COCKPIT OVERHEAD LIGHTING PANEL.  INSPECTED ALL WIRES, BUNDLES AND COMPONENTS, NO DEFECTS NOTED.  ALSO, RAN BOTH PACKS WITH NO DEFECTS, AS NOTED BY CREW AND VERIFIED BY MX 5AMP F/E FLOOD WAS POPPED.  DEFERRED COCKPIT OVERHEAD LIGHTING.  C/BS COLLARED AND PLACARD INSTALLED.
